Advances in Theoretical and Mathematical Physics

Topological Correlators in Landau-Ginzburg Models with Boundaries

Anton Kapustin and Yi Li

Full-text: Open access

Abstract

We compute topological correlators in Landau-Ginzburg models on a Riemann surface with arbitrary number of handles and boundaries. The boundaries may correspond to arbitrary topological D-branes of type B. We also allow arbitrary operator insertions on the boundary and in the bulk. The answer is given by an explicit formula which can be regarded as an open-string generalization of C. Vafa's formula for closed-string topological correlators. We discuss how to extend our results to the case of Landau-Ginzburg orbifolds.

Article information

Source
Adv. Theor. Math. Phys. Volume 7, Number 4 (2003), 727-749.

Dates
First available in Project Euclid: 4 April 2005

Permanent link to this document
http://projecteuclid.org/euclid.atmp/1112627039

Mathematical Reviews number (MathSciNet)
MR2039036

Zentralblatt MATH identifier
1058.81061

Citation

Kapustin, Anton; Li, Yi. Topological Correlators in Landau-Ginzburg Models with Boundaries. Adv. Theor. Math. Phys. 7 (2003), no. 4, 727--749. http://projecteuclid.org/euclid.atmp/1112627039.


Export citation